# SDR PCSA2018071001

- Difficulty date: July 9, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 88,505 hours, 30,673 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Not Reported
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MAIN RIGHT HYDRAULIC SYSTEM PRESS AND QUANTITY ZERO AND CENTER HYDRAULIC QUANTITY 1.34.
